MathSciNet Relay Station
MathSciNet bibliographic data
MR840713 (88b:35021) 35A27 (35B65)
Sablé-Tougeron, Monique Régularité microlocale pour des problèmes aux limites non linéaires. (French) [Microlocal regularity for nonlinear boundary value problems] Ann. Inst. Fourier (Grenoble) 36 (1986), no. 1, 39–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement